File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Decentralized robust disturbance attenuation for a class of large-scale nonlinear systems

TitleDecentralized robust disturbance attenuation for a class of large-scale nonlinear systems
Authors
KeywordsBackstepping
Decentralized Control
Disturbance Attenuation
Large-Scale Systems
Nonlinear Systems
Issue Date1999
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 1999, v. 37 n. 2, p. 71-85 How to Cite?
AbstractWe solve the problem of decentralized H ∞ almost disturbance decoupling for a class of large-scale nonlinear uncertain systems in the absence of matching conditions. The method combines ideas from decentralized adaptive control and centralized nonlinear H ∞ control. We relax earlier assumptions on the uncertain time-varying interconnections which are demanded to be only bounded by general nonlinear functions in this work. © 1999 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/169611
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
References

 

DC FieldValueLanguage
dc.contributor.authorGuo, Yen_US
dc.contributor.authorJiang, ZPen_US
dc.contributor.authorHill, DJen_US
dc.date.accessioned2012-10-25T04:53:52Z-
dc.date.available2012-10-25T04:53:52Z-
dc.date.issued1999en_US
dc.identifier.citationSystems And Control Letters, 1999, v. 37 n. 2, p. 71-85en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/169611-
dc.description.abstractWe solve the problem of decentralized H ∞ almost disturbance decoupling for a class of large-scale nonlinear uncertain systems in the absence of matching conditions. The method combines ideas from decentralized adaptive control and centralized nonlinear H ∞ control. We relax earlier assumptions on the uncertain time-varying interconnections which are demanded to be only bounded by general nonlinear functions in this work. © 1999 Elsevier Science B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectBacksteppingen_US
dc.subjectDecentralized Controlen_US
dc.subjectDisturbance Attenuationen_US
dc.subjectLarge-Scale Systemsen_US
dc.subjectNonlinear Systemsen_US
dc.titleDecentralized robust disturbance attenuation for a class of large-scale nonlinear systemsen_US
dc.typeArticleen_US
dc.identifier.emailHill, DJ:en_US
dc.identifier.authorityHill, DJ=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0003042489en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0003042489&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume37en_US
dc.identifier.issue2en_US
dc.identifier.spage71en_US
dc.identifier.epage85en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridGuo, Y=35205046400en_US
dc.identifier.scopusauthoridJiang, ZP=7404279463en_US
dc.identifier.scopusauthoridHill, DJ=35398599500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats